# SDR VNAA0007009

- Difficulty date: July 13, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 13,861 hours, 12,656 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Relay
- Part number: DON670T2B2F
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A MAIN HYDRAULIC PUMP FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  THE AIRCRAFT WAS FERRIED TO CAK WHERE MAINTENANCE REPLACED A RELAY ON THE 35VE PANEL IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
